# SDR UIEA200600191

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 86,660 hours, 17,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B01925208
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W-O/B MID FLAP COVE PANEL CRACKED AT SUPPORT ARM APPROX 4" CRACK AT 3RD SUPPORT ARM I/B OF NR 8 CANOE.
